# SDR JBXA000236

- Difficulty date: January 14, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N578ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7270
- Aircraft time: 5,122 hours, 4,524 cycles
- Engine: Ge CF343B1
- Engine time: 51,223 hours, 4,524 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 863 RDU/EWR UPON POWER APPLICATION RIGHT ENGINE DID NOT SPOOL UP.  N1, N2 AND FUEL FLOW WERE AT IDLE LEVELS TWO SECONDS AFTER INITIAL POWER APPLICATION.  TAKEOFF WAS ABORTED.  PERFORMED ACCEL-DECEL CHECK OF RIGHT HAND ENGINE IAW AMM 71-00-00.  ALL PERIMETERS WERE WITHIN LIMITS.  ALSO PERFORMED POWER ASSURANCE CHECK OF THE RIGHT HAND ENGINE IAW AMM 71-00-00.  THIS CHECK WAS ALSO GOOD.
